View Full Version : Propecia/ Finasteride - too late for me?

05-23-2015, 12:45 PM
Hey guys,

first off all: sorry for my poor English, but it's not my main language.

I hope here is someone that may be able to help me out... I am 29 and my hair is getting more thin evey day. Two years ago the loss of hair started at the tonsure. That wa snothing I was afraid of at all... but since a few months the hairloss is extreme. Even the sides and the back of the head are loosing hair. Hard to describe...

I have started Finasteride/Propecia approx. 40 days ago (I know, it takes time, 6-12 months) - I only use 0.25mg per day, because I had some side effects with 1mg. I am sure that 0.25mg are not enough, even though some studies claim the opposite.

I also use "Pantostin" (Alfatradiol) and some amino acid (capsules) for the last 6 months. I can't say that stuff is doing anything.

Because of my hair loss I hate it to go outside and I hat my life. I am suffering from depressions since years already (long before my hair loss started). But now I am at my end, because I think there is nothing I could do, to get fuller hair. The strange thing is, that even the back of my head loses hair (many people told me that this should not happen with the "alopecia androgenetica"... four doctors confirmed me that this is the common male baldness. But I have never seen someone losing the hair on the back of the head as well...

I don't want to use Minoxidil at all. So, is there anything - in your opinion - that I can do? Or am I done? Please be honest. I can't believe how many people with great hair use Propecia for example... and when I see me, I coul cry, because I believe I have started the fight agaonst the hair loss way too late.

Please let me know what you think. And again, sorry for my English...

Take care

PS: the pictures were taken without a flash (otherwise it would look much more disastrous)...

05-23-2015, 02:19 PM
you are not too late. start propecia as soon as possible.

05-23-2015, 02:52 PM
I already use Propecia/Finasteride - but only 0.25mg per day (since approx. 40 days now - I know, it will take time). I am still sceptical that anything will change.

05-23-2015, 05:58 PM
You have pretty minimal hair loss. You are at the beginning of MPB and at 29, that's good news. Fin and minox now. I had the exact same hair loss pattern as you at 29. I am now 33 and just started fin, but my hair has gone down hill drastically without it. Why not jump it up to 1mg per day and see how it goes?

05-23-2015, 07:17 PM
Like the others have said you are not too late. Better late then never. It is your choice but I would try to work your way up to the recommended 1mg dose. Maybe in a few weeks move up to .5mg, then continue to increase the dose over time. Lastly the hardest thing to do is give it time to work. Hair regrowth can be a very long process.

05-24-2015, 12:46 AM
Thanks for your replies! On 1mg I had too many sides... some of them are still there with 0.25mg. That is annoying... if the loss of the "morning wood" would be only problem, I would give it another try. But a very annoying problem is the dry mouth (on 1mg I had no spittle in my mouth anymore, on 0.25mg this will last only for a few hours), the dry eyes and I was very dizzy and confused (I think that is what others call "brain fog"). And on 1mg I had almost no erection... don't know if it is worth it, if it maybe will not work anyhow.

05-26-2015, 11:55 AM
It depends on how I dress the hair - my head has not that many hairs like it seemed on the first pictures... so is there any other way to get something done without Minox or a higher dose of Propecia?


05-26-2015, 03:58 PM
Your never too late to try propecia if you have hair left on your head. The .25 is a lot better than nothing and still works pretty well. Just take it like a vitamin and forget about hair loss. Your talking years before you see results so its silly to get stare it each day and obsess over it. Nothing else you can do anyway

01-27-2016, 08:26 PM
unbelievable; at all the sides the OP has posted there are people that are still pumping Fin to him.

"Just take it like a vitamin and forget about hair loss"
This site has really gone insane.